RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rong, Jian-Ying

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:371
Full texts:80
References:39
E-mail:

http://www.mathnet.ru/eng/person37615
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. X.-Q. Liu, J.-Y. Rong, “On Hermitian Nonnegative-Definite Solutions to Matrix Equations”, Mat. Zametki, 85:3 (2009),  470–475  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 453–457  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020